# SDR UIEA2020013100152

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 79,475 hours, 10,930 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MESSAGE.  PERFORMED AN OPS CHECK IAW AMM 21-28-00/705,  OPS CHECKED GOOD.
